# SDR A6WA200360049

- Difficulty date: October 4, 2003
- Submitted: December 2, 2003
- Operation: Air carrier
- Aircraft: N181US
- Make and model: Bac 146200A
- Aircraft serial: E2042
- System (JASC): 2731 · Elevator Tab Control System
- Part: Servo
- Condition: Damaged
- Location: Elevator Tab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AND RT ELEVATOR SERVO TABS MAINTENANCE HAS REQUESTED REPAIR FROM BAE SYSTEMS REF AVMAX FAX 1683-6810005.  (M)
